RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2007, Issue 26, Pages 92–115 (Mi tsp42)  

This article is cited in 1 scientific paper (total in 1 paper)

Explicit construction of attracting integral manifolds for a dissipative hyperbolic equation

Yu. A. Goritsky


Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:4, 3239–3252

Bibliographic databases:

UDC: 517.956.35

Citation: Yu. A. Goritsky, “Explicit construction of attracting integral manifolds for a dissipative hyperbolic equation”, Tr. Semim. im. I. G. Petrovskogo, 26, 2007, 92–115; J. Math. Sci. (N. Y.), 143:4 (2007), 3239–3252

Citation in format AMSBIB
\Bibitem{Gor07}
\by Yu.~A.~Goritsky
\paper Explicit construction of attracting integral manifolds for a dissipative hyperbolic equation
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2007
\vol 26
\pages 92--115
\mathnet{http://mi.mathnet.ru/tsp42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816525}
\elib{https://elibrary.ru/item.asp?id=13563921}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 4
\pages 3239--3252
\crossref{https://doi.org/10.1007/s10958-007-0207-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248398057}


Linking options:
  • http://mi.mathnet.ru/eng/tsp42
  • http://mi.mathnet.ru/eng/tsp/v26/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Goritskii, N. A. Chalkina, “Inertial manifolds for weakly and strongly dissipative hyperbolic equations”, J. Math. Sci. (N. Y.), 197:3 (2014), 291–302  mathnet  crossref  elib
  • Number of views:
    This page:85
    Full text:23
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020